Modular Chaos for Random Processes

Creative Commons License


Discontinuity, Nonlinearity, and Complexity, vol.11, no.2, pp.191-201, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.5890/dnc.2022.06.001
  • Journal Name: Discontinuity, Nonlinearity, and Complexity
  • Journal Indexes: Scopus
  • Page Numbers: pp.191-201
  • Keywords: Domain structured chaos Modular chaos Discrete stochastic processes Continuous random processes Chaotic random processes Symbolic dynamics
  • Middle East Technical University Affiliated: Yes


© 2022. L&H Scientific Publishing, LLC. All Rights Reserved.We apply the method of domain structured chaos for a dynamics with orbits whirling among infinitely many modules. Thus, the conservative conditions of chaos existence are weakened to model irregular dynamics. The research proves that the Poincaré chaos is of exceptional use for analysis of stochastic processes. Examples, illustrating the results are provided.